Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe headaches, vomiting, skin burning, shivering. Taking dart tablets. Treatment?

Hi, I am frequently getting severe head ache for long time of d day with vommiting sensation n i feel ma skin like burning means i feel so hot but if i switch on d fan immediately i feel shivering that time if i take dart tablet immediately i will get relief of head ache....what is this symptoms for? is it good to use DART tablet for my problem? Plz clarify ma doubt
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  2007
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
dear padma hello,
are your headaches on one side only or generalized in the whole of the head. do you have any vision problem- are you wearing any glasses or contact lenses. I will advice you that you get following tests done:-
1. B.P. measurement
2. Thyroid Profile
3. Eye Testing (Refraction)

Don't take self medication . consult physician for proper tratment. Thanks and enjoy good health.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor